# SDR CHIA2023F00247

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Aircraft time: 27,944 hours
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 107ES5062
- Part serial: 111
- Condition: Shorted
- Location: Heater
- Part time: 3,034 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT PIC/SIC NOTICED SLIGHT BURNING SMELL IN COCKPIT IN FWD FLIGHT AFTER DEPARTING DIP SITE. PIC IMMEDIATELY TURNED OFF THE HEAT VENT MASTER SWITCH, AFTER WHICH NO FURTHER SMELLS WERE NOTED. CONTINUED MISSION FOR APPROXIMATELY 15-20 MINUTES AND THEN RETURNED TO BASE. AFTER LANDING, DISCOVERED POPPED CIRCUIT BREAKER ON THE NO. 1 PDP. RESET CIRCUIT BREAKER AND IT REPEATEDLY POPPED. REMOVED CANON PLUG TO HEATER BLOWER AND RESET CIRCUIT BREAKER. TURNED ON HEATER BLOWER AND THE CIRCUIT BREAKER DID NOT POP. R&R HEATER BLOWER, OPS CHECKED GOOD.
